# SDR AALA202502209708

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 28,493 hours, 11,356 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROWS 35 ABC AND 36 ABC EMERGENCY AISLE LIGHT INOPERATIVE. MAINTENANCE REPLACED PLUG ON THE WIRE HARNESS LOCATED AT THE SIDE WALL FOR SEAT ROWS 35 ABC AND 36 ABC EMERGENCY AISLE LIGHTS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
